# SDR A6WA201240486

- Difficulty date: April 14, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 20,157 hours, 19,496 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF HORIZONTAL STAB PIVOT POINT FOR LUBE AND ISOLATION OF POPPING SOUND, FOUND ANTI-ROTATION FITTING CRACKED.  AG TRIM WAS ADJUSTED CRACK WOULD OPEN AND POPPING WOULD ACCURE WHEN CRACK CLOSED.
